# SDR L1O2002F00000

- Difficulty date: September 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N328PM
- Make and model: Dorner DO328300
- Aircraft serial: 3184
- Engine: Pwa PW306B
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 001A282A5100006
- Condition: Chafed
- Location: Apu Fuel
- Part time: 889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A POSTFLIGHT CHECK, FOUND APU FUEL PRESSURE LINE CHAFED.   IT WAS CHAFING THE APU HIGH OIL TEMPERATURE SWITCH CONNECTOR PLUG P-12.  THE FUEL LINE WAS CHAFED APPROXIMATELY 60 PERCENT OF THE WALL THICKNESS.
